# SDR SWIA202053115

- Difficulty date: August 12, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON FWD PAX DOOR FUSELAGE SIDE SKIN, FS 310.00, BETWEEN STGR 14L TO STGR 15L, MARKED.  C-CHECK RO 10/9/2020.  REPAIRED SMALL DENT ON FWD PAX DOOR FUSELAGE SIDE SKIN, FS 310.00, BETWEEN STGR 14L TO STGR 15L, REF REO.  SEE CONTINUATION CARD FOR ADDITIONAL DETAILS.
